• Previous Article
    On a class of differential quasi-variational-hemivariational inequalities in infinite-dimensional Banach spaces
  • EECT Home
  • This Issue
  • Next Article
    Fast convex optimization via inertial dynamics combining viscous and Hessian-driven damping with time rescaling
doi: 10.3934/eect.2021017

Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation

School of Mathematics and Statistics, Xidian University, Xi'an 710071, Shaanxi, China

* Corresponding author: Yong-Kui Chang

Received  September 2020 Revised  February 2021 Published  April 2021

Fund Project: This work is partially supported by NSF of Shaanxi Province (2020JM-183)

This paper is mainly concerned with the existence of pseudo S-asymptotically Bloch type periodic solutions to damped evolution equations in Banach spaces. Some existence results for classical Cauchy conditions and nonlocal Cauchy conditions are established through properties of pseudo S-asymptotically Bloch type periodic functions and regularized families. The obtained results show that for each pseudo S-asymptotically Bloch type periodic input forcing disturbance, the output mild solutions to reference equations remain pseudo S-asymptotically Bloch type periodic.

Citation: Siqi Chen, Yong-Kui Chang, Yanyan Wei. Pseudo $ S $-asymptotically Bloch type periodic solutions to a damped evolution equation. Evolution Equations & Control Theory, doi: 10.3934/eect.2021017
References:
[1]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771.  doi: 10.1016/j.jmaa.2011.04.078.  Google Scholar

[2]

B. de AndradeC. CuevasC. Silva and H. Soto, Asymptotic periodicity for flexible structural systems and applications, Acta Appl. Math., 143 (2016), 105-164.  doi: 10.1007/s10440-015-0032-3.  Google Scholar

[3]

M. Benchohra and M. S. Souid, $L^1$-Solutions for implicit fractional order differential equations with nonlocal conditions, Filomat, 30 (2016), 1485-1492.  doi: 10.2298/FIL1606485B.  Google Scholar

[4]

I. BenedettiV. Obukhovskii and V. Taddei, Evolution fractional differential problems with impulses and nonlocal conditions, Discrete Contin. Dyn. Syst.-S, 13 (2020), 1899-1919.  doi: 10.3934/dcdss.2020149.  Google Scholar

[5]

D. Brindle and G. M. N'Guérékata, $S$-asymptotically $\omega$-periodic mild solutions to fractional differential equations, Electron. J. Diff. Equ., 2020 (2020), 12pages.  Google Scholar

[6]

S. K. Bose and G. C. Gorain, Stability of the boundary stablisized damped wave equation $y''+\lambda y''' = c^2(\Delta y+\mu\Delta y')$ in a bounded domain in $\mathbb{R}^n$, Indian J. Math., 40 (1998), 1-15.   Google Scholar

[7]

S. K. Bose and G. C. Gorain, Exact controllability and boundary stablization of torsional virations of an internally damped flexible space structure, J. Optim. Theory Appl., 99 (1998), 423-442.  doi: 10.1023/A:1021778428222.  Google Scholar

[8]

L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solutions of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40 (1991), 11-19.  doi: 10.1080/00036819008839989.  Google Scholar

[9]

J. Cao and Z. Huang, Existence of asymptotically periodic solutions for semilinear evolution equations with nonlocal initial conditions, Open Math., 16 (2018), 792-805.  doi: 10.1515/math-2018-0068.  Google Scholar

[10]

Y. K. Chang and Y. Wei, Pseudo $S$-asymptotically Bloch type periodicity with applications to some evolution equations, Z. Anal. Anwend., 40 (2021), 33-50.  doi: 10.4171/ZAA/1671.  Google Scholar

[11]

Y. K. Chang and Y. Wei, $S$-asymptotically Bloch type periodic solutions to some semi-linear evolution equations in Banach spaces, Acta Math. Sci. Ser. B (Engl. Ed.), 41 (2021), 413-425.  doi: 10.1007/s10473-021-0206-1.  Google Scholar

[12]

P. ChenX. Zhang and Y. Li, Approximate controllability of non-autonomous evolution system with nonlocal conditions, J. Dyn. Control Syst., 26 (2020), 1-16.  doi: 10.1007/s10883-018-9423-x.  Google Scholar

[13]

C. Cuevas and J. C. de Souza, Existence of $S$-asymptotically $\omega$-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlinear Anal., 72 (2010), 1683-1689.  doi: 10.1016/j.na.2009.09.007.  Google Scholar

[14]

C. Cuevas and H. Henríquez, Solutions of second order abstract retarded functional differential equations on the line, J. Nonlinear Convex Anal., 12 (2011), 225-240.   Google Scholar

[15]

K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl., 179 (1993), 630-637.  doi: 10.1006/jmaa.1993.1373.  Google Scholar

[16]

G. C. Gorain, Boundary stablization of nonlinear vibrations of a flexible structure in a bounded domain in $\mathbb{R}^N$, J. Math. Anal. Appl., 319 (2006), 635-650.  doi: 10.1016/j.jmaa.2005.06.031.  Google Scholar

[17]

A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, 2003. doi: 10.1007/978-0-387-21593-8.  Google Scholar

[18]

M. F. Hasler and G. M. N'Guérékata, Bloch-periodic functions and some applications, Nonlinear Stud., 21 (2014), 21-30.   Google Scholar

[19]

H. GaoK. WangF. Wei and X. Ding, Massera-type theorem and asymptotically periodic Logisitc equations, Nonlinear Anal. RWA, 7 (2006), 1268-1283.  doi: 10.1016/j.nonrwa.2005.11.008.  Google Scholar

[20]

H. R. HenríquezM. Pierri and P. Táboas, On $S$-asymptotically $\omega$-periodic functions on Banach spaces and applications, J. Math. Anal. Appl., 343 (2008), 1119-1130.  doi: 10.1016/j.jmaa.2008.02.023.  Google Scholar

[21]

C. Lizama and S. Rueda, Nonlocal integrated solutions for a class of abstract evolution equations, Acta Appl. Math., 164 (2019), 165-183.  doi: 10.1007/s10440-018-00231-3.  Google Scholar

[22]

E. R. Oueama-Guengai and G. M. N'Guérékata, On $S$-asymptotically $\omega$-periodic and Bloch periodic mild solutions to some fractional differential equations in abstract spaces, Math. Meth. Appl. Sci., 41 (2018), 9116-9122.  doi: 10.1002/mma.5062.  Google Scholar

[23]

M. Pierri, On $S$-asymptotically $\omega$-periodic functions and applications, Nonliner Anal., 75 (2012), 651-661.  doi: 10.1016/j.na.2011.08.059.  Google Scholar

[24]

M. Pierri and V. Rolnik, On pseudo $S$-asymptotically periodic functions, Bull. Aust. Math. Soc., 87 (2013), 238-254.  doi: 10.1017/S0004972712000950.  Google Scholar

[25]

S. Y. Ren, Electronic States in Crystals of Finite Size: Quantum Confinement of Bloch Waves, Springer-Verlag, New York, 2006. Google Scholar

[26]

Z. XiaD. WangC. F. Wen and J. C. Yao, Pseudo asymptotically periodic mild solutions of semilinear functional integro-differential equations in Banach spaces, Math. Meth. Appl. Sci., 40 (2017), 7333-7355.  doi: 10.1002/mma.4533.  Google Scholar

[27]

M. Yang and Q. R. Wang, Pseudo asymptotically periodic solutions for fractional integro-differential neutral equations, Sci. China Math., 62 (2019), 1705-1718.  doi: 10.1007/s11425-017-9222-2.  Google Scholar

show all references

References:
[1]

B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl., 382 (2011), 761-771.  doi: 10.1016/j.jmaa.2011.04.078.  Google Scholar

[2]

B. de AndradeC. CuevasC. Silva and H. Soto, Asymptotic periodicity for flexible structural systems and applications, Acta Appl. Math., 143 (2016), 105-164.  doi: 10.1007/s10440-015-0032-3.  Google Scholar

[3]

M. Benchohra and M. S. Souid, $L^1$-Solutions for implicit fractional order differential equations with nonlocal conditions, Filomat, 30 (2016), 1485-1492.  doi: 10.2298/FIL1606485B.  Google Scholar

[4]

I. BenedettiV. Obukhovskii and V. Taddei, Evolution fractional differential problems with impulses and nonlocal conditions, Discrete Contin. Dyn. Syst.-S, 13 (2020), 1899-1919.  doi: 10.3934/dcdss.2020149.  Google Scholar

[5]

D. Brindle and G. M. N'Guérékata, $S$-asymptotically $\omega$-periodic mild solutions to fractional differential equations, Electron. J. Diff. Equ., 2020 (2020), 12pages.  Google Scholar

[6]

S. K. Bose and G. C. Gorain, Stability of the boundary stablisized damped wave equation $y''+\lambda y''' = c^2(\Delta y+\mu\Delta y')$ in a bounded domain in $\mathbb{R}^n$, Indian J. Math., 40 (1998), 1-15.   Google Scholar

[7]

S. K. Bose and G. C. Gorain, Exact controllability and boundary stablization of torsional virations of an internally damped flexible space structure, J. Optim. Theory Appl., 99 (1998), 423-442.  doi: 10.1023/A:1021778428222.  Google Scholar

[8]

L. Byszewski and V. Lakshmikantham, Theorem about the existence and uniqueness of a solutions of a nonlocal abstract Cauchy problem in a Banach space, Appl. Anal., 40 (1991), 11-19.  doi: 10.1080/00036819008839989.  Google Scholar

[9]

J. Cao and Z. Huang, Existence of asymptotically periodic solutions for semilinear evolution equations with nonlocal initial conditions, Open Math., 16 (2018), 792-805.  doi: 10.1515/math-2018-0068.  Google Scholar

[10]

Y. K. Chang and Y. Wei, Pseudo $S$-asymptotically Bloch type periodicity with applications to some evolution equations, Z. Anal. Anwend., 40 (2021), 33-50.  doi: 10.4171/ZAA/1671.  Google Scholar

[11]

Y. K. Chang and Y. Wei, $S$-asymptotically Bloch type periodic solutions to some semi-linear evolution equations in Banach spaces, Acta Math. Sci. Ser. B (Engl. Ed.), 41 (2021), 413-425.  doi: 10.1007/s10473-021-0206-1.  Google Scholar

[12]

P. ChenX. Zhang and Y. Li, Approximate controllability of non-autonomous evolution system with nonlocal conditions, J. Dyn. Control Syst., 26 (2020), 1-16.  doi: 10.1007/s10883-018-9423-x.  Google Scholar

[13]

C. Cuevas and J. C. de Souza, Existence of $S$-asymptotically $\omega$-periodic solutions for fractional order functional integro-differential equations with infinite delay, Nonlinear Anal., 72 (2010), 1683-1689.  doi: 10.1016/j.na.2009.09.007.  Google Scholar

[14]

C. Cuevas and H. Henríquez, Solutions of second order abstract retarded functional differential equations on the line, J. Nonlinear Convex Anal., 12 (2011), 225-240.   Google Scholar

[15]

K. Deng, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J. Math. Anal. Appl., 179 (1993), 630-637.  doi: 10.1006/jmaa.1993.1373.  Google Scholar

[16]

G. C. Gorain, Boundary stablization of nonlinear vibrations of a flexible structure in a bounded domain in $\mathbb{R}^N$, J. Math. Anal. Appl., 319 (2006), 635-650.  doi: 10.1016/j.jmaa.2005.06.031.  Google Scholar

[17]

A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, 2003. doi: 10.1007/978-0-387-21593-8.  Google Scholar

[18]

M. F. Hasler and G. M. N'Guérékata, Bloch-periodic functions and some applications, Nonlinear Stud., 21 (2014), 21-30.   Google Scholar

[19]

H. GaoK. WangF. Wei and X. Ding, Massera-type theorem and asymptotically periodic Logisitc equations, Nonlinear Anal. RWA, 7 (2006), 1268-1283.  doi: 10.1016/j.nonrwa.2005.11.008.  Google Scholar

[20]

H. R. HenríquezM. Pierri and P. Táboas, On $S$-asymptotically $\omega$-periodic functions on Banach spaces and applications, J. Math. Anal. Appl., 343 (2008), 1119-1130.  doi: 10.1016/j.jmaa.2008.02.023.  Google Scholar

[21]

C. Lizama and S. Rueda, Nonlocal integrated solutions for a class of abstract evolution equations, Acta Appl. Math., 164 (2019), 165-183.  doi: 10.1007/s10440-018-00231-3.  Google Scholar

[22]

E. R. Oueama-Guengai and G. M. N'Guérékata, On $S$-asymptotically $\omega$-periodic and Bloch periodic mild solutions to some fractional differential equations in abstract spaces, Math. Meth. Appl. Sci., 41 (2018), 9116-9122.  doi: 10.1002/mma.5062.  Google Scholar

[23]

M. Pierri, On $S$-asymptotically $\omega$-periodic functions and applications, Nonliner Anal., 75 (2012), 651-661.  doi: 10.1016/j.na.2011.08.059.  Google Scholar

[24]

M. Pierri and V. Rolnik, On pseudo $S$-asymptotically periodic functions, Bull. Aust. Math. Soc., 87 (2013), 238-254.  doi: 10.1017/S0004972712000950.  Google Scholar

[25]

S. Y. Ren, Electronic States in Crystals of Finite Size: Quantum Confinement of Bloch Waves, Springer-Verlag, New York, 2006. Google Scholar

[26]

Z. XiaD. WangC. F. Wen and J. C. Yao, Pseudo asymptotically periodic mild solutions of semilinear functional integro-differential equations in Banach spaces, Math. Meth. Appl. Sci., 40 (2017), 7333-7355.  doi: 10.1002/mma.4533.  Google Scholar

[27]

M. Yang and Q. R. Wang, Pseudo asymptotically periodic solutions for fractional integro-differential neutral equations, Sci. China Math., 62 (2019), 1705-1718.  doi: 10.1007/s11425-017-9222-2.  Google Scholar

[1]

Pallavi Bedi, Anoop Kumar, Thabet Abdeljawad, Aziz Khan. S-asymptotically $ \omega $-periodic mild solutions and stability analysis of Hilfer fractional evolution equations. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020089

[2]

Rui Zhang, Yong-Kui Chang, G. M. N'Guérékata. Weighted pseudo almost automorphic mild solutions to semilinear integral equations with $S^{p}$-weighted pseudo almost automorphic coefficients. Discrete & Continuous Dynamical Systems, 2013, 33 (11&12) : 5525-5537. doi: 10.3934/dcds.2013.33.5525

[3]

Chuangxia Huang, Hedi Yang, Jinde Cao. Weighted pseudo almost periodicity of multi-proportional delayed shunting inhibitory cellular neural networks with D operator. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1259-1272. doi: 10.3934/dcdss.2020372

[4]

Chuangxia Huang, Hua Zhang, Lihong Huang. Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear density-dependent mortality term. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3337-3349. doi: 10.3934/cpaa.2019150

[5]

Françoise Demengel. Ergodic pairs for degenerate pseudo Pucci's fully nonlinear operators. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3465-3488. doi: 10.3934/dcds.2021004

[6]

Juraj Földes, Peter Poláčik. On asymptotically symmetric parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 673-689. doi: 10.3934/nhm.2012.7.673

[7]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

[8]

Jin Liang, James H. Liu, Ti-Jun Xiao. Nonlocal Cauchy problems for nonautonomous evolution equations. Communications on Pure & Applied Analysis, 2006, 5 (3) : 529-535. doi: 10.3934/cpaa.2006.5.529

[9]

Ewa Schmeidel, Karol Gajda, Tomasz Gronek. On the existence of weighted asymptotically constant solutions of Volterra difference equations of nonconvolution type. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2681-2690. doi: 10.3934/dcdsb.2014.19.2681

[10]

Jacson Simsen, Mariza Stefanello Simsen. On asymptotically autonomous dynamics for multivalued evolution problems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3557-3567. doi: 10.3934/dcdsb.2018278

[11]

Gang Cai, Yekini Shehu, Olaniyi S. Iyiola. Inertial Tseng's extragradient method for solving variational inequality problems of pseudo-monotone and non-Lipschitz operators. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021095

[12]

Goro Akagi. Doubly nonlinear evolution equations and Bean's critical-state model for type-II superconductivity. Conference Publications, 2005, 2005 (Special) : 30-39. doi: 10.3934/proc.2005.2005.30

[13]

Leandro M. Del Pezzo, Julio D. Rossi. Eigenvalues for a nonlocal pseudo $p-$Laplacian. Discrete & Continuous Dynamical Systems, 2016, 36 (12) : 6737-6765. doi: 10.3934/dcds.2016093

[14]

Jerry Bona, Jiahong Wu. Temporal growth and eventual periodicity for dispersive wave equations in a quarter plane. Discrete & Continuous Dynamical Systems, 2009, 23 (4) : 1141-1168. doi: 10.3934/dcds.2009.23.1141

[15]

Renhai Wang, Yangrong Li. Backward compactness and periodicity of random attractors for stochastic wave equations with varying coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4145-4167. doi: 10.3934/dcdsb.2019054

[16]

Pablo Raúl Stinga, Chao Zhang. Harnack's inequality for fractional nonlocal equations. Discrete & Continuous Dynamical Systems, 2013, 33 (7) : 3153-3170. doi: 10.3934/dcds.2013.33.3153

[17]

M. Eller. On boundary regularity of solutions to Maxwell's equations with a homogeneous conservative boundary condition. Discrete & Continuous Dynamical Systems - S, 2009, 2 (3) : 473-481. doi: 10.3934/dcdss.2009.2.473

[18]

Augusto Visintin. Weak structural stability of pseudo-monotone equations. Discrete & Continuous Dynamical Systems, 2015, 35 (6) : 2763-2796. doi: 10.3934/dcds.2015.35.2763

[19]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[20]

Aimin Huang, Roger Temam. The nonlinear 2D subcritical inviscid shallow water equations with periodicity in one direction. Communications on Pure & Applied Analysis, 2014, 13 (5) : 2005-2038. doi: 10.3934/cpaa.2014.13.2005

2019 Impact Factor: 0.953

Metrics

  • PDF downloads (59)
  • HTML views (131)
  • Cited by (0)

Other articles
by authors

[Back to Top]